# SDR USAA2009112593228

- Difficulty date: November 13, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 6545871132
- Part serial: 001489
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK IN FORWARD SERVICE DOOR BEAM NR  5 STOP FITTING.  REPAIRED FORWARD SERVICE DOOR BEAM NR 5 STOP FITTING IAW TYPICAL REPAIR 52-10-11.
